The following Diaformin Arterial Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Arterial Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Diaformin or it might take time to develop.
Arterial Disorder, Dyspnoea, Fatigue, Hunger
This Arterial Disorder side effect was reported by a consumer or non-health professional from AUSTRALIA. A 60-year-old patient (weight:NA) experienced the following symptoms/conditions: type 2 diabetes mellitus. The patient was prescribed Diaformin (metformin Hydrochloride) (500 Mg) (dosage: 500 Mg;twice A Day;oral : 500 Mg;twice A Day;oral), which was started on Jan 04, 2009. Concurrently used drugs: NA. When starting to take Diaformin (metformin Hydrochloride) (500 Mg) the consumer reported the following symptoms:
These side effects may potentially be related to Diaformin (metformin Hydrochloride) (500 Mg).
Arterial Disorder, Dyspnoea, Fatigue, Hunger
This Arterial DisorderDiaformin (metformin Hydrochloride) (500 Mg) side effect was reported by a consumer or non-health professional from AUSTRALIA on Jan 05, 2009. A male , 60 years of age, was diagnosed with
and was treated with Diaformin (metformin Hydrochloride) (500 Mg). The patient presented the following health conditions:
. Diaformin (metformin Hydrochloride) (500 Mg) dosage: 500 Mg; Twice A Day; Oral, 500 Mg; Twice A Day; Oral. Additional drugs used at the same time: NA.
Diaformin Arterial Disorder Causes and Reviews
Your carotid arteries are two large blood vessels in your neck. They supply your brain and head with blood. If you have carotid arterydisease, the arteries become narrow or blocked, usually because of atherosclerosis. Atherosclerosis is the buildup of plaque, which is made up of fat, cholesterol, calcium, and other substances found in the blood.
Carotid arterydisease is serious because it can block the blood flow to your brain, causing a stroke. Too much plaque in the artery can cause a blockage. You can also have a blockage when a piece of plaque or a blood clot breaks off the wall of an artery. The plaque or clot can travel through the bloodstream and get stuck in one of your brain's smaller arteries.
Carotid arterydisease often does not cause symptoms until the blockage or narrowing is severe. One sign may be a bruit (whooshing sound) that your doctor hears when listening to your artery with a stethoscope. Another sign is a transient ischemic attack (TIA), a "mini-stroke." A TIA is like a stroke, but it only lasts a few minutes, and the symptoms usually go away within an hour. Stroke is another sign.
Imaging tests can confirm whether you have carotid arterydisease.
Treatments may include
Healthy lifestyle changes
Carotid endarterectomy, surgery to remove the plaque
Angioplasty, a procedure to place a balloon and stent into the artery to open it and hold it open
NIH: National Heart, Lung, and Blood Institute
Diaformin Arterial Disorder Reviews
Fri, 12 Mar 2010
i feel sick all the time im on Diaformin 850
Sun, 24 Apr 2011
I'm 26 years old and I have hypoglycemia since 1 year (to my knowledge). My doctor gave me Diaformine 500gr per day, and I'm taking it since 5 months regularly. It really changed me, I mean on a positive way. No more tiredness, no more crazy envies for sugar, it helped me loss weight too.
Sat, 12 Dec 2009
what are the different circumstances under which a patient needs to take Diaformin ?
Thu, 24 Feb 2011
Been overdosed over nine months on 5700mg of Diaformin per dayby my GP. Had lost weight, loss of appetite anaemia B12 deficiency vitamin D deficiency lethagy pains in back on exertion etc. Rushed to hospital, no recordable blood sugar, acute renal failure, severe pneumonia, multi system failure, heart attack on life support for 8 days plus dialysis.In ICU for 11 days and hospital 18 days. Lots more tests to see what damage has been done. Was on meds for blood pressure, cholesterol, kidney stones as well as the Diaformin and Glimel.
Wed, 13 Jan 2010
Male 68 years..type 2 diabetic started diaforin 2 weeks ago...1 in the morn 1 after tea..has brought count downfrom 12% to 8.0%...but the feeling of being bloated and cramps when lying down at night is untolerable...have reduced the night tablet to half and dont have the problem...this only changes the glucose count by .5%. I was on diamicron and avanta...I follow a strick diet and excercise....the glucose count can vary from 5% to 12%...dosent matter what I do..I think everybody is different ... no matter how hard you try to control it ..its fustrating...Neil
Wed, 12 May 2010
Ihave no energy i feel norcious all the time my abdoman is sore i feel blouty and very tired
Sat, 22 Jan 2011
Dosage 3x500mg daily. Nausea, loss of appetite, Possibly also constipation.On Thyroxine,Tritace,Cardizem,Natrilix,Lipitor,Cartia. Because of the nausea myDiet therefore not well balanced any more which affects my glucose readings. Endocrinologist says its the best type of tablet for Type 2 diabetes and to stick with it - alterntive is to start insulin injections. Aged 75 years.
Mon, 11 Jul 2011
I BEGAN LOSING MY HAIR, AND AFTER FOUR VISITS BACK TOO THE DOC THAT HE REALLY TOOK NOTICE OF WHAT I WAS SAYING. EVERY TIME I HAD SHOWER OR WASHED MY HAIR, THERE WAS HAIR EVERY WHERE IN THE BOTTOM OF SHOWER. HE NOW HAS CHANGED ME FROM DIAFORIN TOO DIABEX AND ALSO FROM LIPTOR TO CRESTOR, WHICH NOW BOTH OF THEM HAVE SIDE EFFECTS, AND THAT IS LOSS OF APPETATE, HAVE NO INTEREST IN FOOD WHATS SO EVER. SO HEADING BACK TOMORROW, CHANGE AGAIN.
Sat, 29 Aug 2009
within 3 days of having Diaformin 500 mg,I started to have skin allergies and from first day i had diarohhea
Thu, 03 Sep 2009
I have diabetes type 2 and I use 3 or 4 Diaformin 500mg tablets daily and I have had great results with them - my blood sugar was about 17 plus after a light meal before using them and now is very slightly above 7 or max 9 after food intake.